# SDR USAA920080759

- Difficulty date: March 27, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 46,069 hours, 30,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - CRACKED BULKHEAD RIGHT VERTICAL BEAM WEB, BS 178, RBL 17, WL 185.  REPAIRED BULKHEAD RIGHT VERTICAL BEAM WEB, BS 178, RBL 17, WL 185 IAW B737 SRM 53-10-08.
